# SDR YENA2022072100677

- Difficulty date: January 23, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 78,180 hours, 29,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOORBEAM -Y1292 LOCATED BTW FR 66 AND FR 68 AT AFT GALLEY AREA (CPCP RELATED 534195-01) REPORTED BY CERT#: 99999; REMOVED AND REPLACED FLOORBEAM -Y1292 LOCATED BTW FR66 AND FR68 AT AFT GALLEY AREA IAW SRM 51-42-11 AND DRAWING D5347- 2816, TOOL USED DIGITAL CALIPER P/N:500-197-30, S/N: A18135- 097, DUE DATE: JAN-03-2022, CALIPER P/N:500-752-20, S/N: B21- 038251, DUE DATE: AUG-13-2022. MX-220 IS NOT NECESSARY DUE TO FLOOR BEAM -Y1292 IS A SECONDARY STRUCTURE.
